Mathematical Research Letters

Volume 8 (2001)

Number 4

On Galois Representations via Siegel Modular Forms of Genus Two

Pages: 577 – 588

DOI: http://dx.doi.org/10.4310/MRL.2001.v8.n4.a16

Authors

Michael Dettweiler

Ulf Kühn

Stefan Reiter

Abstract

We study 4-dimensional Galois representations attached to Siegel modular forms. In some cases we determine the images of the absolute Galois group. This yields Galois realizations over ${\Bbb Q}$ for projective symplectic groups.

Full Text (PDF format)